# SDR SWAA000164

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: 65C26839
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 1 ENG A-SYS HYD LOW PRESS LIGHT ILLUMINATED AND NLG WOULD NOT RETRACT.  FOUND AIR TRAPPED ON NR 1 ENG HYD PUMP SUPPLY LINE WHICH WAS PREVIOUSLY REMOVED AND REPLACED BLED SYS.  OPS CHECKED GOOD PER MM.
